Topological transitivity of the normalized maps induced by linear operators

Authors

DOI:

https://doi.org/10.4995/agt.2022.15613

Keywords:

topological transitivity, supercyclicity, projective transformation, linear transformation, cone transitivity

Abstract

In this article, we provide a simple geometric proof of the following fact: The existence of transitive normalized maps induced by linear operators is possible only when the underlying space's real dimension is either 1 or 2 or infinity. A similar result holds for projective transformation as well.

Downloads

Download data is not yet available.

Author Biography

Pabitra Narayan Mandal, University of Hyderabad

School of Mathematics and Statistics

References

J. M. Aarts and F. G. M. Daalderop, Chaotic homeomorphisms on manifolds, Topology and its Applications 96 (1999), 93-96. https://doi.org/10.1016/S0166-8641(98)00041-8

F. Bayart and E. Matheron, Dynamics of Linear Operators, Cambridge University Press (2009), Cambridge. https://doi.org/10.1017/CBO9780511581113

L. S. Block and W. A. Coppel, Dynamics in one dimension, Lecture Notes in Mathematics, 1513, Springer-Verlag (1992), Berlin. https://doi.org/10.1007/BFb0084762

S. G. Dani, Dynamical properties of linear and projective transformation and their applications, Indian Journal of Pure and Applied Mathematics 35 (2004), 1365-1394.

M. Fabian, P. Habala, P. Hájek, V. Montesinos and V. Zizler, Banach Space Theory: The Basis for Linear and Nonlinear Analysis, CMS Books in Mathematics, Springer (2011), New York. https://doi.org/10.1007/978-1-4419-7515-7

K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Universitext, Springer (2011), London. https://doi.org/10.1007/978-1-4471-2170-1

G. Herzog, On linear operators having supercyclic vectors, Studia Mathematica 103 (1992), 295-298. https://doi.org/10.4064/sm-103-3-295-298

N. H. Kuiper, Topological conjugacy of real projective transformation, Topology 15 (1976), 13-22. https://doi.org/10.1016/0040-9383(76)90046-X

R. Shah, A. Nagar and S. Shridharan (Ed. by), Elements of Dynamical Systems, Hindusthan Publishers (2020), Delhi.

Downloads

Published

2022-04-01

How to Cite

[1]
P. N. Mandal, “Topological transitivity of the normalized maps induced by linear operators”, Appl. Gen. Topol., vol. 23, no. 1, pp. 135–143, Apr. 2022.

Issue

Section

Articles